# SDR USAA050355

- Difficulty date: March 3, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Cfmint CFM563B2
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 65C2584151
- Condition: Chipped
- Location: Rudder Le
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - RUDDER L/E SPAR, .2500 INCH X .1250 INCH DEEP CHIP IN EDGE CHIP, LT L/E SPAR TAB.  BLEND OUT REPAIR, HFEC INSPECTION AND VISUAL, SEALED IAW EA 79967. (K)
